# SDR FDEA201211023813

- Difficulty date: November 2, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Misrepaired
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LWR FWD CORNER MISREPAIRED.  REPAIRED IAW-SRM-52-30-01 FIG.201 REPAIR 4 THIS IS A   CAT."B" REPAIR,MAJOR.
